jlhueso@mat.upv.es

Publicaciones

56 registros « 1 de 2 »

2020

Geiser, J; Martínez, E; Hueso, J L

Serial and parallel iterative splitting methods: Algorithms and applications to fractional convection-diffusion equations Artículo de revista

Mathematics, 8 (11), pp. 1-42, 2020, (cited By 0).

Enlaces | BibTeX

Cevallos, F; Hueso, J L; Martínez, E; Howk, C L

Domain of existence for the solution of some IVP's and BVP's by using an efficient ninth-order iterative method Artículo de revista

Mathematical Methods in the Applied Sciences, 43 (14), pp. 7934-7947, 2020, (cited By 0).

Enlaces | BibTeX

Geiser, J; Hueso, J L; Martínez, E

Adaptive iterative splitting methods for convection-diffusion-reaction equations Artículo de revista

Mathematics, 8 (3), 2020, (cited By 2).

Enlaces | BibTeX

Alarcón, D; Hueso, J L; Martínez, E

An alternative analysis for the local convergence of iterative methods for multiple roots including when the multiplicity is unknown Artículo de revista

International Journal of Computer Mathematics, 97 (1-2), pp. 312-329, 2020, (cited By 0).

Enlaces | BibTeX

Kumar, A; Gupta, D K; Martínez, E; Hueso, J L

Convergence and dynamics of improved Chebyshev-Secant-type methods for non differentiable operators Artículo de revista

Numerical Algorithms, 2020, (cited By 0).

Enlaces | BibTeX

2019

Parrilla, E; Armengot, M; Mata, M; Carda, C; Cortijo, J; Moratal, D; Ginestar, D; Hueso, J L; Riera, J

A Ciliary Motility Index for Activity Measurement in Cell Cultures With Respiratory Syncytial Virus Artículo de revista

American Journal of Rhinology and Allergy, 33 (2), pp. 121-128, 2019, (cited By 2).

Enlaces | BibTeX

Hueso, J L; Martínez, E; Teruel, C

Multipoint efficient iterative methods and the dynamics of Ostrowski's method Artículo de revista

International Journal of Computer Mathematics, 96 (9), pp. 1687-1701, 2019, (cited By 0).

Enlaces | BibTeX

Gupta, D K; Martínez, E; Kumar, A; Hueso, J L

Local Convergence and Dynamics of a Family of Iterative Methods for Multiple Roots of Nonlinear Equations Artículo de revista

Vietnam Journal of Mathematics, 47 (2), pp. 367-386, 2019, (cited By 1).

Enlaces | BibTeX

2018

Hueso, J L; Martínez, E; Gupta, D K; Cevallos, F

A note on “Convergence radius of Osada's method under Hölder continuous condition” Artículo de revista

Applied Mathematics and Computation, 321 , pp. 689-699, 2018, (cited By 0).

Enlaces | BibTeX

Howk, C L; Hueso, J L; Martínez, E; Teruel, C

A class of efficient high-order iterative methods with memory for nonlinear equations and their dynamics Artículo de revista

Mathematical Methods in the Applied Sciences, 41 (17), pp. 7263-7282, 2018, (cited By 2).

Enlaces | BibTeX

2017

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Multistep High-Order Methods for Nonlinear Equations Using Padé-Like Approximants Artículo de revista

Discrete Dynamics in Nature and Society, 2017 , 2017, (cited By 1).

Enlaces | BibTeX

Singh, S; Gupta, D K; Badoni, R P; Martínez, E; Hueso, J L

Local convergence of a parameter based iteration with Hölder continuous derivative in Banach spaces Artículo de revista

Calcolo, 54 (2), pp. 527-539, 2017, (cited By 3).

Enlaces | BibTeX

Geiser, J; Hueso, J L; Martínez, E

New versions of iterative splitting methods for the momentum equation Artículo de revista

Journal of Computational and Applied Mathematics, 309 , pp. 359-370, 2017, (cited By 8).

Enlaces | BibTeX

2016

Singh, S; Gupta, D K; Martínez, E; Hueso, J L

Semilocal Convergence Analysis of an Iteration of Order Five Using Recurrence Relations in Banach Spaces Artículo de revista

Mediterranean Journal of Mathematics, 13 (6), pp. 4219-4235, 2016, (cited By 6).

Enlaces | BibTeX

Martínez, E; Singh, S; Hueso, J L; Gupta, D K

Local convergence of a family of iterative methods for Hammerstein equations Artículo de revista

Journal of Mathematical Chemistry, 54 (7), pp. 1370-1386, 2016, (cited By 3).

Enlaces | BibTeX

Budzko, D A; Hueso, J L; Martínez, E; Teruel, C

Dynamical study while searching equilibrium solutions in N-body problem Artículo de revista

Journal of Computational and Applied Mathematics, 297 , pp. 26-40, 2016, (cited By 0).

Enlaces | BibTeX

Martínez, E; Singh, S; Hueso, J L; Gupta, D K

Enlarging the convergence domain in local convergence studies for iterative methods in Banach spaces Artículo de revista

Applied Mathematics and Computation, 281 , pp. 252-265, 2016, (cited By 13).

Enlaces | BibTeX

Singh, S; Gupta, D K; Martínez, E; Hueso, J L

Semilocal and local convergence of a fifth order iteration with Fréchet derivative satisfying Hölder condition Artículo de revista

Applied Mathematics and Computation, 276 , pp. 266-277, 2016, (cited By 7).

Enlaces | BibTeX

2015

Moreno, R; Page, A; Riera, J; Hueso, J L

Experimental study of viscous friction in undergraduate physics laboratory: Introduction of phase diagrams to analyse dynamic equilibrium Artículo de revista

European Journal of Physics, 36 (3), pp. 1-15, 2015, (cited By 0).

Enlaces | BibTeX

Moreno, R; Page, A; Riera, J; Hueso, J L

Video analysis of sliding chains: A dynamic model based on variable-mass systems Artículo de revista

American Journal of Physics, 83 (6), pp. 500-505, 2015, (cited By 2).

Enlaces | BibTeX

Hueso, J L; Martínez, E; Teruel, C

Derivative free iterative methods for nonlinear systems Artículo de revista

Applied Mathematics and Computation, 259 , pp. 955-966, 2015, (cited By 2).

Enlaces | BibTeX

Hueso, J L; Martínez, E; Teruel, C

Convergence, efficiency and dynamics of new fourth and sixth order families of iterative methods for nonlinear systems Artículo de revista

Journal of Computational and Applied Mathematics, 275 , pp. 412-420, 2015, (cited By 36).

Enlaces | BibTeX

2014

Hueso, J L; Martínez, E

Semilocal convergence of a family of iterative methods in Banach spaces Artículo de revista

Numerical Algorithms, 67 (2), pp. 365-384, 2014, (cited By 11).

Enlaces | BibTeX

Moreno, R; Page, A; Riera, J; Hueso, J L

Experimental analysis of nonlinear oscillations in the undergraduate physics laboratory Artículo de revista

European Journal of Physics, 35 (1), 2014, (cited By 4).

Enlaces | BibTeX

Parrilla, E; Armengot, M; Mata, M; Sánchez-Vílchez, J M; Cortijo, J; Hueso, J L; Riera, J; Moratal, D

Primary ciliary dyskinesia assessment by means of optical flow analysis of phase-contrast microscopy images Artículo de revista

Computerized Medical Imaging and Graphics, 38 (3), pp. 163-170, 2014, (cited By 6).

Enlaces | BibTeX

Hueso, J L; Martínez, E; Teruel, C

Efficient iterative methods for approximating multiple roots Artículo de revista

Civil-Comp Proceedings, 105 , 2014, (cited By 0).

Enlaces | BibTeX

Hueso, J L; Martínez, E; Teruel, C

Determination of multiple roots of nonlinear equations and applications Artículo de revista

Journal of Mathematical Chemistry, 53 (3), pp. 880-892, 2014, (cited By 30).

Enlaces | BibTeX

2013

Benítez, J; Giménez, M H; Hueso, J L; Martínez, E; Riera, J

Design and use of a learning object for finding complex polynomial roots Artículo de revista

International Journal of Mathematical Education in Science and Technology, 44 (3), pp. 365-376, 2013, (cited By 0).

Enlaces | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

A new technique to obtain derivative-free optimal iterative methods for solving nonlinear equations Artículo de revista

Journal of Computational and Applied Mathematics, 252 , pp. 95-102, 2013, (cited By 24).

Enlaces | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Generating optimal derivative free iterative methods for nonlinear equations by using polynomial interpolation Artículo de revista

Mathematical and Computer Modelling, 57 (7-8), pp. 1950-1956, 2013, (cited By 17).

Enlaces | BibTeX

Benítez, J; Giménez, M H; Hueso, J L; Martínez, E; Riera, J

Some learning objects to explain Kepler's laws Artículo de revista

Computer Applications in Engineering Education, 21 (1), pp. 1-7, 2013, (cited By 1).

Enlaces | BibTeX

2012

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Increasing the convergence order of an iterative method for nonlinear systems Artículo de revista

Applied Mathematics Letters, 25 (12), pp. 2369-2374, 2012, (cited By 53).

Enlaces | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

A family of derivative-free methods with high order of convergence and its application to nonsmooth equations Artículo de revista

Abstract and Applied Analysis, 2012 , 2012, (cited By 5).

Enlaces | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

A family of optimal methods for solving nonlinear equations Artículo de revista

Civil-Comp Proceedings, 100 , 2012, (cited By 0).

Enlaces | BibTeX

Ginestar, D; Hueso, J L; Martínez, E; Riera, J

Using optical flow for analyzing the dynamics of the bouncing ball system Artículo de revista

Civil-Comp Proceedings, 100 , 2012, (cited By 0).

Enlaces | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Steffensen type methods for solving nonlinear equations? Artículo de revista

Journal of Computational and Applied Mathematics, 236 (12), pp. 3058-3064, 2012, (cited By 30).

Enlaces | BibTeX

2011

Riera, J; Parrilla, E; Hueso, J L

Object tracking with a stereoscopic camera: Exploring the three-dimensional space Artículo de revista

European Journal of Physics, 32 (1), pp. 235-243, 2011, (cited By 4).

Enlaces | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Efficient high-order methods based on golden ratio for nonlinear systems Artículo de revista

Applied Mathematics and Computation, 217 (9), pp. 4548-4556, 2011, (cited By 19).

Enlaces | BibTeX

Parrilla, E; Torregrosa, J R; Riera, J; Hueso, J L

Fuzzy control for obstacle detection in stereo video sequences Artículo de revista

Mathematical and Computer Modelling, 54 (7-8), pp. 1813-1817, 2011, (cited By 5).

Enlaces | BibTeX

2010

Ginestar, D; Parrilla, E; Hueso, J L; Riera, J

Simulation of a cubic-like Chua's oscillator with variable characteristic Artículo de revista

Mathematical and Computer Modelling, 52 (7-8), pp. 1211-1218, 2010, (cited By 3).

Enlaces | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

A family of iterative methods with sixth and seventh order convergence for nonlinear equations Artículo de revista

Mathematical and Computer Modelling, 52 (9-10), pp. 1490-1496, 2010, (cited By 22).

Enlaces | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Iterative methods for use with nonlinear discrete algebraic models Artículo de revista

Mathematical and Computer Modelling, 52 (7-8), pp. 1251-1257, 2010, (cited By 14).

Enlaces | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

New modifications of Potra-Pták's method with optimal fourth and eighth orders of convergence Artículo de revista

Journal of Computational and Applied Mathematics, 234 (10), pp. 2969-2976, 2010, (cited By 49).

Enlaces | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Efficient three-step iterative methods with sixth order convergence for nonlinear equations Artículo de revista

Numerical Algorithms, 53 (4), pp. 485-495, 2010, (cited By 17).

Enlaces | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Accelerated methods of order 2 p for systems of nonlinear equations Artículo de revista

Journal of Computational and Applied Mathematics, 233 (10), pp. 2696-2702, 2010, (cited By 12).

Enlaces | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

A modified Newton-Jarratt's composition Artículo de revista

Numerical Algorithms, 55 (1), pp. 87-99, 2010, (cited By 137).

Enlaces | BibTeX

2009

Hueso, J L; Martínez, E; Torregrosa, J R

Third order iterative methods free from second derivative for nonlinear systems Artículo de revista

Applied Mathematics and Computation, 215 (1), pp. 58-65, 2009, (cited By 2).

Enlaces | BibTeX

Hueso, J L; Martínez, E; Torregrosa, J R

Third and fourth order iterative methods free from second derivative for nonlinear systems Artículo de revista

Applied Mathematics and Computation, 211 (1), pp. 190-197, 2009, (cited By 12).

Enlaces | BibTeX

Rubio, S J; García, J L; Hueso, J L

Neoclassical growth, environment and technological change: The environmental Kuznets curve Artículo de revista

Energy Journal, 30 (SPECIAL ISSUE 2), pp. 143-168, 2009, (cited By 3).

Enlaces | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Multi-point iterative methods for systems of nonlinear equations Artículo de revista

Lecture Notes in Control and Information Sciences, 389 , pp. 259-267, 2009, (cited By 4).

Enlaces | BibTeX

56 registros « 1 de 2 »

Congresos

2018

Martínez, E; Hueso, J L; Alarcón, D

Local convergence study for multiple roots. Estimating the multiplicity Conferencia

1978 , 2018, (cited By 0).

Enlaces | BibTeX

2013

Parrilla, E; Armengot, M; Mata, M; Cortijo, J; Riera, J; Hueso, J L; Moratal, D

Ciliary motility activity measurement using a dense optical flow algorithm Conferencia

2013, (cited By 1).

Enlaces | BibTeX

2012

Parrilla, E; Armengot, M; Mata, M; Cortijo, J; Riera, J; Hueso, J L; Moratal, D

Optical flow method in phase-contrast microscopy images for the diagnosis of primary ciliary dyskinesia through measurement of ciliary beat frequency. Preliminary results Conferencia

2012, (cited By 7).

Enlaces | BibTeX

2011

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Accelerated Steffensen-type methods for solving nonlinear systems of equations Conferencia

1389 , 2011, (cited By 0).

Enlaces | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Optimal derivative-free methods for solving nonlinear equations Conferencia

1389 , 2011, (cited By 0).

Enlaces | BibTeX

2010

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Iterative processes with high order of convergence for nonlinear systems Conferencia

2010, (cited By 0).

Enlaces | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R; Vindel, P

Newton-like methods for nonlinear systems with competitive efficiency indices Conferencia

2010, (cited By 0).

Enlaces | BibTeX

2008

Hueso, J L; Martínez, E; Torregrosa, J R

A numerical study of Newton-like methods for nonlinear systems with a singular jacobian Conferencia

2008, (cited By 0).

Enlaces | BibTeX

1991

Hueso, J L; Martínez, G; Hernández, V

A systolic algorithm for the triangular Stein equation Conferencia

1991, (cited By 1).

Enlaces | BibTeX